zbMATH — the first resource for mathematics

Extending partial systems of distinct representatives. (English) Zbl 0738.05065
Summary: We determine a necessary and sufficient condition for a special class of families of sets to have the property that each partial SDR of cardinality \(d\) can be extended to a total SDR. This result is a generalization of a theorem of Brualdi and Csima concerning matching extension in regular bipartite graphs.

05C70 Edge subsets with special properties (factorization, matching, partitioning, covering and packing, etc.)
05A05 Permutations, words, matrices
PDF BibTeX Cite
Full Text: DOI
[1] Brualdi, R.A.; Csima, J., Extending supermutation matrices in regular classes of matrices, Discrete math., 62, 99-101, (1986) · Zbl 0595.05014
[2] Plummer, M.D., On n-extendable graphs, Discrete math., 31, 201-210, (1980) · Zbl 0442.05060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.